Partial seizures, meds and side effects.

Partial seizures, meds and side effects.

Those of you with partial seizures... What meds are you on and what side effects do you have?

I'm on Dilantin, and still having oodles and oodles of seizures every day. But the medicne side effects aren't bad. I remember KEPPRA and topamax, and will NEVER take them again because of side effects. I'm scared to try anything else, at all! Neurologist appointment in a couple of weeks, does anyone have any advice?

A MyEpilepsyTeam Member said:

Been on Dilantin for last 35 years .While back my gums started bleeding and trouble with teeth,went to hospital and they tightend them while i was out.no trouble since,Teeth are not that good chips, cracks,some of its because seizures and hitting things like sinks etc with my mouth while going down.If you want nice good looking arms dilantins not for you,.covered with bruises.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I agree with you about shaking with meds. I hate it when I am out and my hands start shaking and I cannot stop them.

posted about 3 years ago
A MyEpilepsyTeam Member said:

All you can do is try them. I've had so many I can't count. Don't be afraid to try something new. It's all about trial and error. You won't no if you don't try.

posted about 3 years ago
A MyEpilepsyTeam Member said:

I was on Dilantin for several years. I only have a few seizures a year(luckily). It did help my seizures but it has a bad side effect nobody told me about also! It ruins you teeth! Mostly your gums, from what I understand. Keep that in mind, probably.

posted over 2 years ago
A MyEpilepsyTeam Member said:

I am on Epilim and Rivitol and have been going ok for the past year. No siezures. No side effects.

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in